# SDR CALA2013112193147

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 88,529 hours, 13,996 cycles
- Engine: Pwa PW4060
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DUCT PRESS SPLIT.  DURING POWER RUNS USING ASM BLEED MONITORING SOFTWARE, FOUND PRESS OUT OF PRESS RELIEF VLV WAS NORMAL & MATCHED THE LT SIDE AT ALL POWER SETTINGS BUT EICAS INDICATION WAS READING 20-30 PSI LOW COMPARED TO THE ACTUAL PRESS RELIEF VLV OUTPUT PRESS.  REPLACE THE RT DUCT PRESS TRANSMITTER M1089.
